MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported when she removed the waste tank of the architect i1000sr processing module to empty it and opened the spout, she states she felt a drop on her lip.She wiped it away, spit, and gargled with mouthwash.She stated it was not in her mouth and just on her lip; but did those precautions anyway.The customer reported she was wearing a laboratory coat, gloves, but no mask.No impact to patient management or further impact to user safety was reported.
 
Additional Manufacturer Narrative
The instrument service history revealed no contributing factors on or around the date of the issue.There have been no subsequent contacts from the customer regarding splashing occurrence since the reported incident.The current complaint is the sole complaint for splashing for the arc liquid waste tank.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues related to the with regards to the current issue.Additionally review of complaint and trending data associated with the arc liquid waste tank did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances for the associated part.Labeling was reviewed and found to be adequate.Based on the investigation, the device met performance specification and performed as intended at the customer site, therefore there is no systemic issue or deficiency with the architect i1000sr processing module serial number (b)(6).
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22848783
Report Number3016438761-2025-00484
Device Sequence Number8373299
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC LIQUID WASTE, 06L05-01, UNKNOWN; ARC LIQUID WASTE, 06L05-01, UNKNOWN
Patient SexFemale